# SDR CKSA98499

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N24UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45963
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pin
- Condition: Not Seated
- Location: Lt Uplatch Sw
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFTER GEAR UP DURING CLIMB, LEFT GEAR UNSAFE LIGHT AND GEAR NOT LATCHED LIGHT REMAINED ON.  FOLLOWED ABNORMAL PROCEDURES PER FOM.  DETERMINED THAT DOOR WAS LATCHED AND GEAR WAS NOT LATCH.  FOLLOWED FOM PROCEDURES.  FOUND PUSHED PIN AT LEFT GEAR UP LATCH SWITCH RESEATED PIN AS REQUIRED CHECKS NORMAL DC8 MM 32-60.
